# SDR ASMF202110009

- Difficulty date: August 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 36,430 hours, 16,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL LIGHTNING STRIKES ON NEAR LEFT SIDE RADOME AND RH WINGLET TIP. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION IAW AMM 05-51-19, DETECTING SEVERAL LIGHTNING STRIKES ON NEAR LEFT SIDE RADOME; ON RH WINGLET TIP AND CAP; ON STA 199 AND 14" DOWN FROM S-24L; ON FUSELAGE SKIN STA 355.5 BETWEEN S-26L AND S-27L; ON STA 374.5 BETWEEN S-26L AND S-27L; ON STA 497 BETWEEN S-26L AND S-25L; ON STA 497 BETWEEN S-26L AND S-25L; ON STA 535 BETWEEN S-26L AND S-25L; ON STA 727I+7.5 BETWEEN S-24L AND S-25L; ON STA 727I+7.5 BETWEEN S-24L AND S-25L; ON FUSELAGE FASTENER STA 574.5 BETWEEN S-26L AND S-25L; ON STA 618.5 BETWEEN S-26L AND S-25L; ON STA 727G BETWEEN S-24L AND S-25L; ON SKIN OF LEFT A/C BAY ACCESS DOOR, AT 35.5" FROM THE LEADING EDGE AND 11.5" FROM THE LEFT EDGE; ON WASHERS OF THE OUTER SKIN LEFT A/C BAY ACCESS DOOR. THE WO´S 7698547, 7698547, 7698549, 7698564, 7698566, 7698567, 7698569, 7698570, 7698571, 7698572, 7698573, 7698574, 7698576, 7698577 AND 7698578 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; DAMAGES WERE EVALUATED IAW SRM 53-00-01, ALLOWABLE DAMAGE 5, PARAGRAPH 4.A(6)(B) AND THERE WERE DEFERRED TO 350 FC AND 24 MONTHS AND SRM 53-40-70, ALLOWABLE DAMAGE 5, PARAGRAPH 4.A.(3); DAMAGES WERE PERMITTED AND REMOVED IAW SRM 53-30-01, SRM 57-30-01, REPAIR 6, PARAGRAPH 4 AND CHEMICAL CONVERSION COATING WERE APPLIED IAW SRM 57-30-01, ALLOWABLE DAMAGE 2, PARAGRAPH 2.D(2)(A); ULTRASONIC INSPECTIONS WITH THICKNESS MEASUREMENT WERE PERFORMED IAW B737 NDTM PART 4, 51-00-00, PROCEDURE 2; THE WASHERS ON THE LEFT A/C BAY ACCESS DOOR WERE REPLACED IAW SRM 51-40-20, PARAGRAPH  9, ALL CORRECT.
